Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Acta Cybernetica
Accepted Papers
Current
Archives
Announcements
About
About the Journal
Submissions
Editorial Board
Contact
Search
Register
Login
Home
/
Archives
/
Vol. 5 No. 2 (1981)
Vol. 5 No. 2 (1981)
Published:
1981-01-01
Regular articles
On the complexity of codes and pre-codes assigned to finite Moore automata
András Ádám
117-133
PDF
On the completeness of proving partial correctness
László Csirmaz
181-190
PDF
Functor state machines
Gábor Horváth
147-172
PDF
On the isomorphism-complete problems and polynomial time isomorphism
Gh. Grigoras
135-142
PDF
Axiomatic systems in fuzzy algebra
J. Drewniak
191-206
PDF
A 5 state solution of the early bird problem in a one dimensional cellular space
Tamás Legendi, Endre Katona
173-179
PDF
Remarks on finite commutative automata
Zoltán Ésik, Balázs Imreh
143-146
PDF
Priority schedules of a steady job-flow pair
József Tankó
207-250
PDF
Developed By
Open Journal Systems
Information
For Readers
For Authors
For Librarians
Make a Submission
Make a Submission
Most read in last month
Complexity of right-ideal, prefix-closed, and prefix-free regular languages
240
Optimal strategy in games with chance nodes
144
A tourist guide through treewidth
76
How Egocentric Distance Estimation Changes in Virtual Environments by Using a Desktop Display or the Gear VR
62
Approximations to the Normal Probability Distribution Function using Operators of Continuous-valued Logic
62
Current Issue